Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JnC73

Member
  • Posts

    15
  • Joined

  • Last visited

Reputation

0 Neutral

About JnC73

  • Birthday 01/18/1983

Profile Information

  • Gender
    Female
  1. I have been on accutane for roughly around 1.5months now. For the past 3 weeks or so I have been waking up continuously through out the night and having trouble falling back to sleep. I wonder if it has anything to do with the tane?? Anyone else experiencing this??? Jess
  2. Good morning all! Okay, has any of you guys spray tan while on accutane?!?! I was wondering if it would help even out my skin tone on my face. These damn redmarks are making me go crazy. I forgot what this was like!!! I want to cry It took me 3 yrs to be comfortable in my skin and be able to go out without makeup. Now I have to do it all over again... wait until those damn stubborn redmarks decide they want to fade. Such a pain in the a**. ~Jessica
  3. If you are taking 2 pills do you take one in the morning then the other at night? Or do you take both at the same time?? I had my 2 month derm. appointment this morning. And I am now bumped up from 30mg a day to 60mg a day. She told me to take them both at the same time in the morning. If I remember correctly, my first time on Accutane I took once in the morning and other at night. Just curious what everyone else is doing??? Happy Friday everyone!!! -Jessica
  4. tt55- Thanks for your reply. You are right. I definitely don't want to be on a low dosage for a year. I will suck up the 5 months. It's reassuring when someone has also been through a similar experience and can share their results. How long have you been clear on your second course?? Thanks again ;)
  5. Okay, so i've been on 30 mg of Sotret for almost a month now. During the 2nd week I went through a slight IB stage. This past week I have no actives! Skin looks much better and the red marks are slowing fading. I have a derm appointment on friday and i'm suppose to have my dosage uped to 60mg a day. I'm wondering if I should ask to stay on 30mg since it is working for me. I am nervous to double my dosage and have another IB stage which results in more red marks and possible more scarring
  6. I'm currently doing my second treatment on accutane. The first time was a little over 3 yrs ago. For me the second time around, i've noticed the same side effects. With the exception of dry scalp, that was new. I'm on day 19 and the IB started the second week. So same for me this time around so far. But it will be all worth it in the end! Good luck!!
  7. Okay, let me first off start by stating I am not trying to start any sort of drama here. Just voicing my opinion. If I remember correctly, did I not read in one of your posts that you stated you had taken Accutane 3 or 4 times?? Then the pharmacy had given you the wrong dosage which had worsened your condition and had given you bad side effects. I'm no dr. but if anyone overdosed on a medication couldn't there be possible damaging side effects, weather it be an antibiotic, vitamins, etc.?
  8. Hey girl! I sympathize with you. The derm. that had perscribed me Accutane the first time 3 yrs ago wouldn't prescribe it to me this time around. But her reasoning was outrageous. Actually ridiculous and i'm glad I didn't stay with her. I'll tell you the short version, she claims that there was to much of a process now to get the drug and that she didn't have the "time" to sit on the phone with iPledge for a half hr nor does her nurses. Ridiculous! Anyways, she recommended another derm. a
  9. Too funny! This dry scalp thing sucks! I've been using T-gel and it does help. Especially with the itching. Just a tip. =) Maybe since it's your second time around the IB wont be so bad. Not sure if that's how it works, just a hunch. Mine has been kinda bad. But i'm not going to sit and cry over it. I knew what I was getting myself into when I started this drug! Uh...I just noticed a weird dry patch of skin on the back of my hand. I seriously laugh about these side effects. I mean look at
  10. Hey girl! Just wanted to let you know your not alone with the dry scalp.. I thought I was the weird one! I didn't have this side effect the last time I was on accutane. I'm on day 4 and only on 30mg this month, then come next month i will be on 60mg, I can only imagine the side effects then! My initial breakout has not happened yet, but I know its coming, i'm prepared. Well good luck!! It will be all worth it in the end.. ~Jessica
  11. Hang in there!! It will get better. I've taken Accutane 3 years ago, and let me tell you.. the ending result is worth every bit of it!! My previous derm. had underdosed me (so my new derm. is saying) so I am on my second treatment. I know it can be discouraging at first.. but like I said, it is sooo worth it in the end. I swear by it! ~Jessica
  12. Hey all, this is my first time posting. I had found this site a couple months back and since I am starting Accutane I decided to post and share my experience. My name is Jessica, i'm 24 and this is my second time on Accutane. The first time was 3 years ago. It had worked wonders!! Back in June I started to break out again, then in July had a few cystic flare ups, and decided to go back to the derm. and do another treatment. This derm. had told me she thinks my last derm. who had perscribe
×